Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


The Dirichlet problem for radially homogeneous elliptic operators

Author: Richard F. Bass
Journal: Trans. Amer. Math. Soc. 320 (1990), 593-614
MSC: Primary 35J25; Secondary 35B50, 60J60
MathSciNet review: 968415
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The Dirichlet problem in the unit ball is considered for the strictly elliptic operator $ L = \sum {{a_{ij}}{D_{ij}}} $, where the $ {a_{ij}}$, are smooth away from the origin and radially homogeneous: $ {a_{ij}}(rx) = {a_{ij}}(x),\;r > 0,\;x \ne 0$. Existence and uniqueness are proved for solutions in a certain space of functions. Necessary and sufficient conditions are given for an extended maximum principle to hold.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 35J25, 35B50, 60J60

Retrieve articles in all journals with MSC: 35J25, 35B50, 60J60

Additional Information

PII: S 0002-9947(1990)0968415-9
Keywords: Dirichlet problem, maximum principle, elliptic operator, radially homogeneous, diffusion processes, martingale problem
Article copyright: © Copyright 1990 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia